# SDR JR2R20250516451

- Difficulty date: May 16, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Filed by: AAR Aircraft Services Inc, repair station JR2R936K
- Aircraft: N87337
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000551
- Aircraft time: 19,664 hours, 12,081 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 17034944021
- Condition: Chafed
- Location: Zone 400
- Part time: 19,664 hours, 19,664 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH PYLON PANEL 419ML HAS MULTIPLE CHAFES AT SCREW HOLES.  REPAIR
